Natural differential operators on compact manifolds
Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 186-198
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_1_a14,
author = {Pham Ngoc Thao},
title = {Natural differential operators on compact manifolds},
journal = {Differencialʹnye uravneni\^a},
pages = {186--198},
year = {1969},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_1_a14/}
}
Pham Ngoc Thao. Natural differential operators on compact manifolds. Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 186-198. http://geodesic.mathdoc.fr/item/DE_1969_5_1_a14/